MathSciNet Relay Station
MathSciNet bibliographic data
MR1745884 11K38 (11B57)
Dress, François Discrépance des suites de Farey. (French) [Discrepancy of Farey sequences] J. Théor. Nombres Bordeaux 11 (1999), no. 2, 345–367.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement